On the classification of multi-isometries

Bercovici, Hari and Douglas, Ronald George and Foiaş, Ciprian: On the classification of multi-isometries. Acta scientiarum mathematicarum, (72) 3-4. pp. 639-661. (2006)

[img] Cikk, tanulmány, mű
math_072_numb_003_004_639-661.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2006
Volume: 72
Number: 3-4
Page Range: pp. 639-661
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.. p. 660-61.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16160

Actions (login required)

View Item View Item